I have been on the birth control Lo Loestrin Fe for almost 8 months. Yesterday, I went to the doctor and she started me on a new birth control, Minastrin 24 Fe. She said for me to just stop the Lo, and start the new one that night. So I did. But, I also took a morning after pill because my boyfriend and I had unprotected sex (we had oral, he came, went to go clean up, and a while later went inside me for just about 30 seconds, and I have him oral for the next 10-15 minutes until he came again). How will my period be affected with taking the new birth control and the morning after pill in the same day?
- Lo Loestrin Fe Information for Consumers
- Lo Loestrin Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lo Loestrin Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2014 • 1 answer
Posted 8 Apr 2015 • 1 answer
I've took all my white pills of lo loestrin FE geq 1/20 my period was 12 days straight so my doctor?
Posted 21 Oct 2015 • 1 answer
Posted 9 Feb 2016 • 0 answers
Posted 23 Mar 2016 • 0 answers